RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2008, Volume 16, Number 1, Pages 28–39 (Mi timb51)  

Completely regular graphs with $\mu\le k-2b_1+3$

K. S. Efimov, A. A. Makhnev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: Let $\Gamma$ be a connected edge regular graph with parameters $(v,k,\lambda)$ and $b_1=k-\lambda-1$. Then for every vertices $u,w$ with $d(u,w)=2$ the parameter $\mu(u,w)=k-2b_1+1$, where $1\le x\le2b_1$. In the paper completely regular graphs with $x\le 3$ are classified.

Full text: PDF file (256 kB)
References: PDF file   HTML file
UDC: 519.14
Received: 03.01.2008

Citation: K. S. Efimov, A. A. Makhnev, “Completely regular graphs with $\mu\le k-2b_1+3$”, Tr. Inst. Mat., 16:1 (2008), 28–39

Citation in format AMSBIB
\Bibitem{EfiMak08}
\by K.~S.~Efimov, A.~A.~Makhnev
\paper Completely regular graphs with $\mu\le k-2b_1+3$
\jour Tr. Inst. Mat.
\yr 2008
\vol 16
\issue 1
\pages 28--39
\mathnet{http://mi.mathnet.ru/timb51}


Linking options:
  • http://mi.mathnet.ru/eng/timb51
  • http://mi.mathnet.ru/eng/timb/v16/i1/p28

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:140
    Full text:72
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019